I had unprotected sex last month, and I took I-pill after three days. Last month, my period was delayed by a week, and when it came, it lasted for about 12 days. I got my period on the tenth of this month, and I am bleeding very heavily. I had to change three large pads a day. There is no pain as such, but my lower abdomen feels bloated. I am worried due to excessive bleeding. Also, I had a big bowl of papaya before my periods, which may have caused heat in my body. Please help. What should I do to lessen the bleeding? Are there any risk factors?
Welcome to icliniq.com.
Let me clear your doubt one by one.
Hope my answer helped. Do get back if you have any doubt.
For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
If you must smoke, try doing it before breastfeeding ... That being said, the benefits of breastfeeding are immense and are generally thought to outweigh the risk ... Read fullWhat is the reason for irregular periods after stopping birth control pill?
.. is not to be taken regularly. There are two phases of the menstrual cycle first 15 days estrogenic phase and second secretory phase. These tablets are high dose hormonal and delay ovulation. So depending upon which phase you took medicine, the per... Read fullWill I-pill tablet work if taken two hours after the act?
.. gone through your history and understand your concerns. As you had I-pill, the chances of pregnancy are not there in your case. Delayed menses, if any, are due to hormonal imbalance caused by I-pill. Just wait and watch for your menses. For mor... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now